Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Get salty test in mouth. What is the reason behind it? - Online Doctor Chats

Date : 01-Mar-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:How can I help you?
User:I got the problem about salty test
User:doctor u there?
Doctor:Proceed with your query.
User:my tongue fills salty whole day
User:means I fill salty test whole day
User:why, this happening?
User:doctor u there?
Doctor:Since when is this happening?
User:last 1week
Doctor:Are you having nasal congestion, running nose or fever?
User:yes I have some cough problem now
Doctor:Do you have headaches or postnasal drip also?
User:postnasal means?
User:postnasal drip means?
Doctor:Do you feel some secretions are dribbling inside your throat?
Doctor:Do you have any other medical illness such as diabetes, sinusitis?
Doctor:Do you take any regular medicines?
Doctor:Do you have any other medical illness such as diabetes, sinusitis?
User:my fasting sugar always comes 97
Doctor:Do you take any regular medicines?
User:but this not the dibetic level right?
Doctor:Yes, it is not suggestive of diabetes.
User:no not any medication
Doctor:Let me explain to you.
Doctor:Salty sensation in the mouth can suggest
Doctor:1. Nasal problems
Doctor:2. Oral problems.
Doctor:Sometimes nasal condition such as sinus problems, nasal conditions can affect the sense of smell and s
User:ok, last week I had route canal for teeth
Doctor:as the nerves that are used for functions of smell and taste are related
Doctor:such nasal conditions can produce abnormal sensations such as salty mouth in the oral cavity.
User:and after route canal dentist gave me strong dose for medicine, because of that this problem starts
Doctor:Further in some nasal conditions there can be some very dribbling of secretions in the mouth can also produce such symptoms.
Doctor:Lastly some infections, medications and reduce hydration can lead to such problems too.
User:can u suggest me any medicine
Doctor:The treatment of condition is based on identifying the cause.
Doctor:The following measures can help you in treating this problem.
Doctor:1. If you feel your symptoms have started after using some medicines, you may stop it after discussing with your prescribing doctor.
Doctor:This will slowly stop this abnormal sensation.
User:I stopped this medicines
Doctor:Drugs like metronidazole can produce such abnormal sensation.
Doctor:If you have taken them, the symptoms would resolve slowly.
Doctor:2. Drink plenty of water to increase your hydration.
Doctor:This will help in increasing your salivary secretions which will reduce your symptoms.
User:I was taking AMPOXIN 500 for teeth problem
Doctor:3. Avoid hot and spicy food.
Doctor:Ampoxin is not known to cause such major problems, however I cannot completely rule it out.
Doctor:It was good that you have stopped it.
Doctor:So wait for a few more days and your symptoms should resolve.
User:or do I want check my sugar level
Doctor:If you develop any new symptoms such as nasal congestion, headaches, nose blockage, fever, facial pain or any swelling
Doctor:you will need to consult your doctor to check for infections.
Doctor:I do not feel your symptoms are related to high sugars.
Doctor:So do not worry.
Doctor:Have you followed what I have said?
Doctor:Do you have any other query?
Doctor:Thanks for consulting me.
Doctor:Wish you a speedy recovery.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor